Alert archive / Illinois / Tornado Warnings in 2015

Tornado Warning 17, NWS Lincoln, IL

July 16, 2015Fulton County, Illinois

NWS Lincoln, IL issued this tornado warning at Jul 16, 2015, 9:02 PM CDT for Fulton County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2015, 9:02 PM CDT (02:02 UTC)
Expired
Jul 16, 2015, 9:30 PM CDT
In force
28 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Fulton County, IL

The radar

The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 4:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 883 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
883 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WFUS53 KILX 170202
TORILX
ILC057-170230-
/O.NEW.KILX.TO.W.0017.150717T0202Z-150717T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CDT THU JUL 16 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT
    
* AT 901 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR CANTON...MOVING EAST AT 25 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  CANTON AROUND 910 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BANNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4054 9014 4062 9013 4059 8988 4046 8992
TIME...MOT...LOC 0201Z 276DEG 22KT 4058 9009 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AUTEN
1 follow-up statement
445 
WWUS53 KILX 170226
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
926 PM CDT THU JUL 16 2015

ILC057-170235-
/O.EXP.KILX.TO.W.0017.000000T0000Z-150717T0230Z/
FULTON-
926 PM CDT THU JUL 16 2015

...THE TORNADO WARNING FOR NORTHEASTERN FULTON COUNTY WILL EXPIRE AT
930 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4054 9014 4062 9013 4059 8988 4046 8992
TIME...MOT...LOC 0224Z 276DEG 22KT 4058 9009 

$$

AUTEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jul 16, 8:32 PM CDT, 30 minutes earlier.

Area forecast discussion, Jul 16, 8:32 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT THU JUL 16 2015

.UPDATE...
ISSUED AT 832 PM CDT THU JUL 16 2015

A BROKEN LINE OF THUNDERSTORMS THAT DEVELOPED ALONG THE
MISSISSIPPI RIVER LATE THIS AFTERNOON HAS ADVANCED SLOWLY
EASTWARD INTO THE ILLINOIS RIVER VALLEY OVER THE PAST COUPLE OF
HOURS. THE CELLS ON THE SOUTHERN END OF THE LINE HAVE TENDED TO
DIMINISH...WITH THE MAIN FOCUS BEING ON A LARGE CLUSTER OF STRONG
TO SEVERE STORMS OVER KNOX COUNTY. THESE STORMS HAVE HAD A HISTORY
OF ROTATION AS THEY ARE CURRENTLY POSITIONED IMMEDIATELY ALONG A
WARM FRONT. AS THEY PUSH FURTHER EASTWARD AWAY FROM THE FRONT INTO
A MORE STABLE AIRMASS TO THE E/NE...THINK THEY WILL TEND TO WEAKEN
BETWEEN NOW AND 10 PM. HIGH-RES MODELS CONTINUE TO SUGGEST
ADDITIONAL DEVELOPMENT ALONG THE SOUTHERN END OF THIS CLUSTER
LATER THIS EVENING INTO THE OVERNIGHT HOURS AS A 30-40KT 850MB
JET INTERSECTS THE WARM FRONT. WILL CONTINUE TO CARRY LIKELY POPS
ACROSS THE FAR NORTHERN KILX CWA FROM THE PEORIA AREA NORTHWARD
AHEAD OF THE ONGOING STORM COMPLEX...WITH CHANCE POPS FURTHER
SOUTH ACROSS THE CENTER OF THE CWA. FURTHER SOUTH...LITTLE OR NO
PRECIP IS EXPECTED ALONG/SOUTH OF I-70.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 246 PM CDT THU JUL 16 2015

REMNANTS OF EARLIER MCS HAVE EXITED THE FORECAST AREA...AND BREAKS
IN THE CLOUD COVER ARE BECOMING MORE FREQUENT ACROSS MUCH OF THE CWA
THIS AFTERNOON EXCEPT THE FAR NORTHWEST. CAP IS QUICKLY ERODING TO
OUR WEST...AND SPC MESOANALYSIS SHOWING CAPE'S ABOVE 3000 J/KG AS
CLOSE AS THE MISSISSIPPI RIVER. VISIBLE SATELLITE IMAGERY STARTING
SO SHOW SOME AGITATION TO THE CUMULUS CLOUDS ACROSS NORTH CENTRAL
MISSOURI AND SOUTH CENTRAL IOWA...IN AN AREA WHERE THE HRRR HAS BEEN
PERSISTENT IN STARTING UP THE NEXT ROUND OF CONVECTION. ITS SOLUTION
EXPANDS THE CONVECTION NORTHEAST INTO NORTH CENTRAL ILLINOIS THROUGH
VERY LATE AFTERNOON...WITH THE LATEST SOLUTIONS FAVORING AN EASTWARD
SPREAD NORTH OF THE I-72 CORRIDOR THROUGH THE EVENING. OTHER HIGH-
RESOLUTION MODELS SUCH AS THE NMM AND ARW ALSO FAVOR THE NORTHERN
THIRD OF THE STATE...WITH LESSER OF A SOUTHWEST EXTENT. THUS...WILL
FOCUS THE HIGHEST POP'S ACROSS THE NORTHERN THIRD OF THE FORECAST
AREA.

AFTER COLLABORATION WITH WFO CHICAGO...HAVE EXPANDED THE FLASH FLOOD
WATCH A TAD SOUTHWARD AND THEN EAST THROUGH CHAMPAIGN AND VERMILION
COUNTIES. PRECIPITABLE WATER VALUES ANALYZED OVER 2 INCHES ACROSS
NORTHERN MISSOURI...AND THIS WILL BE SHIFTING EAST WITH TIME.
MESOSCALE MODELS FOCUS THE HIGHEST RAIN TOTALS ACROSS THE NORTHWEST
CWA...BUT PARTS OF THE FAR NORTHEAST HAVE ALSO HAD A FEW INCHES OVER
THE LAST SEVERAL DAYS AND ARE A BIT MORE FLOOD PRONE. MOST OF THE
NORTH HALF OF ILLINOIS IS IN A SLIGHT RISK OF FLASH FLOODING PER
GUIDANCE FROM WPC.

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 246 PM CDT THU JUL 16 2015

SPOTTY SHOWERS/STORMS POSSIBLE FRIDAY ACROSS CENTRAL AND SOUTHEAST
ILLINOIS WITH A WEAK SURFACE BOUNDARY IN THE VICINITY. HOWEVER, THE
PRIMARY THEME AS WE HEAD INTO FRIDAY AFTERNOON (AS WELL AS SATURDAY
AND SUNDAY AFTERNOON) IS THE VERY WARM HEAT INDEX VALUES. THE
SOUTHWESTERLY LOW LEVEL THAT DEVELOPS ACROSS THE AREA TONIGHT WILL
LINGER THROUGH MOST OF THE WEEKEND, TRANSPORTING CONSIDERABLE HEAT
AND HUMIDITY INTO THE AREA. DAYTIME HIGHS AROUND 90S ARE LIKELY
THROUGH SUNDAY, WITH 850 MB TEMPERATURES IN THE LOWER 20S, AND
SURFACE DEW POINTS SHOULD BE WELL INTO THE 70S. THIS HEAT AND
HUMIDITY WILL COMBINE TO PRODUCE HEAT INDEX VALUES FROM 100-105 OR A
LITTLE WARMER DURING PEAK HEATING TIMES. THIS IS CLOSE TO HEAT
ADVISORY LEVELS, AND AN ADVISORY MAY BE NEEDED. HOWEVER, OPTED TO
HOLD OFF UNTIL HEAT INDEX VALUES ARE MORE SOLIDLY 105 OR BETTER.

FORECAST SOUNDINGS SUGGEST THE LOCAL AIRMASS SHOULD BE MOSTLY CAPPED
TO SURFACE BASED CONVECTION INTO SUNDAY (PRONOUNCED WARM LAYER JUST
ABOVE 850 MB). HOWEVER, ELEVATED STORM CHANCES WILL INCREASE
SATURDAY NIGHT AS WARM ADVECTION ALOFT INCREASES AHEAD OF AN
APPROACHING SHORT WAVE. THIS WAVE WILL DRIVE A FRONT THROUGH THE
AREA ON SUNDAY, PRODUCING THE HIGHEST CHANCES FOR SHOWERS/STORMS OF
THE NEXT FEW DAYS (ASIDE FROM TONIGHT). THE STRENGTH OF THIS SYSTEM
ALSO SUPPORTS SOME STRONG TO SEVERE STORMS SUNDAY INTO SUNDAY NIGHT.

SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE EXPECTED BEHIND
SUNDAY'S SYSTEM FOR THE REMAINDER OF THE FORECAST PERIOD. THE
SOUTHWARD PASSAGE OF THE FRONT WITH SUNDAY'S SYSTEM WILL ALSO HELP
TO SHUNT THE BEST SHOWER/STORM CHANCES TO OUR SOUTH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 629 PM CDT THU JUL 16 2015

A BROKEN LINE OF CONVECTION HAS DEVELOPED ALONG THE MISSISSIPPI
RIVER NEAR A WARM FRONT AND WELL AHEAD OF AN APPROACHING UPPER
WAVE.  INDIVIDUAL CELLS ARE MOVING TO THE NORTHEAST AT 25
MPH...HOWEVER THE ENTIRE LINE IS GRADUALLY SHIFTING TO THE EAST.
BASED ON TIMING TOOLS...HAVE DELAYED THUNDER AT KPIA UNTIL 01Z.
HIGH-RES MODELS GENERALLY SHOW THE STORMS DEVELOPING/SHIFTING
EASTWARD ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA FROM
MID-EVENING INTO THE OVERNIGHT HOURS. HAVE THEREFORE CARRIED A
TEMPO GROUP FOR THUNDER AND MVFR CEILINGS AT BOTH KPIA AND
KBMI...BUT HAVE ONLY MENTIONED VCTS FURTHER SOUTH AND EAST AT THE
REMAINING TERMINALS. SHOWERS/STORMS WILL COME TO AN END FROM WEST
TO EAST ACROSS THE AREA LATE TONIGHT. WINDS WILL INITIALLY BE FROM
THE S/SE THIS EVENING...THEN WILL SHIFT TO THE SW LATE TONIGHT
INTO FRIDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR ILZ027>031-036>038-
041>046.

&&

UPDATE...BARNES
SHORT TERM...GEELHART
LONG TERM...BAK
AVIATION...BARNES
Hazardous weather outlook, Jul 16, 3:20 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT THU JUL 16 2015

ILZ027>031-036-037-041-042-171100-
FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
320 PM CDT THU JUL 16 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS
EVENING...DIMINISHING AFTER MIDNIGHT. SOME OF THE STORMS THIS
EVENING MAY BECOME SEVERE...WITH DAMAGING WINDS THE MAIN THREAT.
HEAVY RAINFALL IS ALSO LIKELY...WITH STORM TOTALS OF 1 TO 2 INCHES
POSSIBLE AND LOCALLY UP TO AROUND 3 INCHES. THIS MAY LEAD TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FRIDAY
AND SATURDAY AFTERNOONS.

SCATTERED THUNDERSTORMS WILL RETURN TO THE AREA FOR SATURDAY
THROUGH SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...WITH THE MOST
LIKELY TIME FRAME BETWEEN 6 PM AND 10 PM.

ILZ040-047>053-171100-
CASS-CHRISTIAN-MACON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
320 PM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR THROUGH TONIGHT. THE BEST
CHANCE OF ANY SEVERE WEATHER WILL BE NORTH OF I-72...WITH DAMAGING
WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE
WITH THE STORMS.

FLOODING ALONG THE WESTERN END OF THE SANGAMON RIVER IS CURRENTLY
EXPECTED TO SUBSIDE THIS EVENING...BUT HEAVY RAINFALL MAY CAUSE
RENEWED RISES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND SATURDAY.

A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT
BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY.
SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...WITH THE
MOST LIKELY TIME FRAME FROM 6 PM TO 10 PM.

ILZ038-043>046-171100-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
320 PM CDT THU JUL 16 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR THROUGH TONIGHT. SOME OF THE
STORMS LATE THIS EVENING MAY BE SEVERE...MAINLY NORTH OF I-74...
WITH DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAIN WILL
ALSO BE POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND
SATURDAY...AND WILL RANGE FROM 100 TO 105 ON SUNDAY.

A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT
BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY.
SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY
AFTER SUNSET.

ILZ054>057-061-171100-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
320 PM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. WHILE THERE
IS A POTENTIAL FOR ISOLATED SEVERE STORMS WITH DAMAGING WIND AND
LARGE HAIL...THE BETTER THREAT WILL BE FURTHER NORTHWEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND
SATURDAY...AND WILL RANGE FROM 100 TO 105 ON SUNDAY.

A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT
BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY.
SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ062-063-066>068-071>073-171100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
320 PM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND
OVERNIGHT...MAINLY ALONG AND NORTH OF I-70. THESE ARE NOT EXPECTED
TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES AROUND 105 DEGREES ARE LIKELY EACH DAY
THROUGH THE WEEKEND.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA SUNDAY...AND LINGER
INTO MONDAY. SOME OF THESE MAY BE STRONG TO SEVERE.

FLOODING WILL CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Local storm report, Jul 16, 8:08 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
808 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      GALESBURG               40.95N 90.38W
07/16/2015                   KNOX               IL   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO HIGH WATER

&&

25
Local storm report, Jul 16, 8:10 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
810 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/16/2015  M1.14 INCH       KNOX               IL   AWOS

            ONE HOUR RAINFALL

&&

25
Local storm report, Jul 16, 8:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND GST     4 W MIDDLE GROVE        40.72N 90.18W
07/16/2015  E60 MPH          KNOX               IL   EMERGENCY MNGR

            FROM FULTON CO EMA

&&

25
Local storm report, Jul 16, 8:21 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     FLASH FLOOD      GALESBURG               40.95N 90.38W
07/16/2015                   KNOX               IL   LAW ENFORCEMENT

            SEVERAL INTERSECTIONS DOWNTOWN UNDERWATER

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:25 PM CDTTornado Warning Tornado observedILXKnox50 min
Jul 16, 7:49 PM CDTSevere Thunderstorm WarningILXFulton, Knox41 min
Jul 16, 8:04 PM CDTFlash Flood WarningILXKnox6 hr
Jul 16, 8:27 PM CDTSevere Thunderstorm WarningILXPeoria48 min
Jul 16, 8:48 PM CDTFlash Flood WarningILXPeoria6 hr
Jul 16, 9:00 PM CDTTornado WarningILXFulton, Peoria30 min
Jul 16, 9:23 PM CDTSevere Thunderstorm WarningILXMarshall, Tazewell, Woodford52 min
Jul 16, 9:28 PM CDTRiver Flood WarningILXFulton, Knox62 hr
Jul 16, 9:34 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell41 min
Jul 16, 11:40 PM CDTFlash Flood WarningILXTazewell6 hr
Jul 17, 12:13 AM CDTSevere Thunderstorm WarningILXLogan, McLean, Tazewell47 min
Jul 17, 12:38 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean52 min
Jul 17, 10:04 AM CDTRiver Flood WarningILXFulton53 hr
Jul 17, 10:16 AM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more33 hr
Jul 17, 5:36 PM CDTSpecial Weather StatementILXClark24 min

Nearby

Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.